![]() |
Volumn 28, Issue 2, 2002, Pages 231-241
|
Global fluctuations in decaying Burgers turbulence
|
Author keywords
02.50. r Probability theory, stochastic processes, and statistics; 05.70.Ln Nonequilibrium and irreversible thermodynamics; 47.27.Eq Turbulence simulation and modeling; 52.25.Gj Fluctuation and chaos phenomena
|
Indexed keywords
|
EID: 0037534745
PISSN: 14346028
EISSN: None
Source Type: Journal
DOI: 10.1140/epjb/e2002-00225-7 Document Type: Article |
Times cited : (35)
|
References (28)
|